# SDR ASAA2023082644774

- Difficulty date: August 26, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 34,174 hours, 10,840 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE ARM LIGHT INOP. GROUNDED - YES. ACCOMP. A/T SERVO MOTOR TEST, TEST PASS. A/T ARM LIGHT CONTROL OPS NML SEE NOTE REF. M/M 22-11-34-860-004 & M/M 22-31-00-860-011.
